File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On square-integrability of an AR process with Markov switching

TitleOn square-integrability of an AR process with Markov switching
Authors
Keywords60J20
62M10
AR process
Markov switching
Stationary solution
Issue Date2001
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/stapro
Citation
Statistics And Probability Letters, 2001, v. 52 n. 3, p. 265-270 How to Cite?
AbstractFor an autoregressive process with Markov switching, we give a condition ensuring the existence of a square-integrable stationary solution. Unlike conditions based on top Lyapounov exponents, our condition is directly expressed in terms of the parameters of the model. Specific examples are also provided to give more details on this condition. © 2001 Elsevier Science B.V.
Persistent Identifierhttp://hdl.handle.net/10722/132630
ISSN
2015 Impact Factor: 0.506
2015 SCImago Journal Rankings: 0.720
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorYao, Jen_HK
dc.date.accessioned2011-03-28T09:27:07Z-
dc.date.available2011-03-28T09:27:07Z-
dc.date.issued2001en_HK
dc.identifier.citationStatistics And Probability Letters, 2001, v. 52 n. 3, p. 265-270en_HK
dc.identifier.issn0167-7152en_HK
dc.identifier.urihttp://hdl.handle.net/10722/132630-
dc.description.abstractFor an autoregressive process with Markov switching, we give a condition ensuring the existence of a square-integrable stationary solution. Unlike conditions based on top Lyapounov exponents, our condition is directly expressed in terms of the parameters of the model. Specific examples are also provided to give more details on this condition. © 2001 Elsevier Science B.V.en_HK
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/staproen_HK
dc.relation.ispartofStatistics and Probability Lettersen_HK
dc.subject60J20en_HK
dc.subject62M10en_HK
dc.subjectAR processen_HK
dc.subjectMarkov switchingen_HK
dc.subjectStationary solutionen_HK
dc.titleOn square-integrability of an AR process with Markov switchingen_HK
dc.typeArticleen_HK
dc.identifier.emailYao, J: jeffyao@hku.hken_HK
dc.identifier.authorityYao, J=rp01473en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0167-7152(00)00206-6en_HK
dc.identifier.scopuseid_2-s2.0-0012103640en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0012103640&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume52en_HK
dc.identifier.issue3en_HK
dc.identifier.spage265en_HK
dc.identifier.epage270en_HK
dc.identifier.isiWOS:000168400900006-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridYao, J=7403503451en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats